# SDR CALA2022033100823

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737
- Aircraft serial: 28787
- Aircraft time: 72,698 hours, 25,911 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Part number: 141A881
- Condition: Cracked
- Location: L1 Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 WINDOW FRAME HAS 3/4" LONG CRACK IN UPPER LH CORNER. ACCOMPLISHED AVO 9601 STEPS B PER NDT PART 6 51-00-00 PROCEDURE 23, CRACK IS CONDITION 1 PER AVO. ACP. RII INSPECTION IAW GMM 09-25-05 & AVO9604, PART 1B 1, FIG. 12.4 STEP 2. VERIFIED CRES SHIM HAS NOT BEEN CUT THROUGH AT ANY LOCATION. NO DEFECTS NOTED. REMOVED LEFT SIDE FASTENERS AND SEPARATED LEFT SIDE 1AND 2 CUT THE LEFT SIDE NUMBER 1 WINDOW FRAME PER AVO 9604 PART 1 PAR RE-INSTALLED LH SIDE FASTENERS REMOVED IN STEP A.1. CHECKED WINDOW FRAMES PER AVO9604 PART 1 INTERIM REPAIR PAR A PART 1 AND B STEP 1A. NUMBER 2 WINDOW AND ENSURED WINDOW CLEARED ALL FASTENERS. PER 2. AVO 9604 PAR C PART 1 AND 2. ACP RII INSPECTION IAW GMM 09-25-05 & AVO 9604 ORG. PART 1 D. VERIFIED CORRECT KIT, P/N 002A0003-223. NO DEFECTS NOTED. VERIFY REPAIR KIT P/N 002A0003-233 PER AVO 9604 PAR D. PAGE 4. WC JO 0057128 INSTALLED REPAIR WASHERS AT 25  LOCATIONS PER AVO 9604 FIG 21.04 DRILLED UP REPAIR DOULBER AND TRIPLER, OK TO INSTALL PER AVO 9604 PAR D. OK TO INSTALL REPAIR PIECES PER AVO9604 PAR. D VERIFIED GAP CREATED BY THE CUT IN THE OUTER FLANGE OF THE #1 WINDOW FRAME FILLED WITVERIFIED GAP CREATED BY THE CUT AVO9604 PG 2 D REPAIR INSTALLATI         WINDOW FRAME FILLED WIT E.                              AVO9604 PG 2 D REPAIR INSTALLATI FILLED GAP CREATED BY THE CUT IN THE OUTER FLANGE OF THE 1# WINDOW FRAME WITH EC-3587B PER FIG 24  REF AVO9604 PG 2 D REPAIR INSTALLATION , ST3# ACP. RII INSPECTION IAW GMM 09-25-05 & AVO9604 PART
